# SDR GTIA9700050

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - NR 19 FLOOR PANEL, CORNER DELAMINATING, INSULATION MISSING CENTER AREAS OF HAT CHANNELS DELAMINATING, SKIN TORN AT CORNER.  REPAIRED FLOORBOARD PER SRM 53-05.  FABRICATED REPAIR DOUBLER PER SRM 53-5.  ALODINED AND PRIMED PER 51-10-3.  INSTALLED REPAIR DOUBLER PER SRM 53-05.  STOP DRILLED TEAR IN TOP OF SKIN PER SRM 53-01.  REPAIRED HAT CHANNELS PER SRM 53-05.  (M)
